Fuzzy vector metric spaces and some results


Creative Commons License

Eminoğlu Ş., Çevik C.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.10, pp.3429-3436, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2017
  • Doi Number: 10.22436/jnsa.010.07.07
  • Title of Journal : JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Page Numbers: pp.3429-3436

Abstract

The aim of this paper is to enrich the theory of fuzzy metric spaces through vectors. Additionally we define the concept of fuzzy vector diameter to be able to prove Cantor's intersection theorem and Baire's theorem in a different way. (C) 2017 All rights reserved.